# SDR QXEA2013061301107

- Difficulty date: June 13, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 24,003 hours, 24,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER EMERGENCY DOOR, FWD AND AFT LOWER CORNER STOPS HAVE WEAR.  REMOVED FWD AND AFT LOWER CORNER STOPS IAW SRM 51-41-05-00-01.  INSTALLED NEW FWD AND AFT LOWER CORNER STOPS IAW SRM 51-41-05-00-01.
